# SDR DALA2024071207069

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,565 hours, 31,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6167010) EMERGENCY LIGHT AT 13 DEF MISSING. RELAMPED AND INSTALLED NEW LENS COVER ON EMERGENCY LIGHT SEAT #13 DEF. OPS CHK GOOD, IAW B737 AMM 33-51.
